A general algorithm for analysis of variance

A - Papers appearing in refereed journals

Payne, R. W. and Wilkinson, G. N. 1977. A general algorithm for analysis of variance. Journal of the Royal Statistical Society, Series C (Applied Statistics). 26 (3), pp. 251-260.

AuthorsPayne, R. W. and Wilkinson, G. N.
Year of Publication1977
JournalJournal of the Royal Statistical Society, Series C (Applied Statistics)
Journal citation26 (3), pp. 251-260
Digital Object Identifier (DOI)doi:10.2307/2346965
Open accessPublished as bronze (free) open access
ISSN00359254
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/8w1vw/a-general-algorithm-for-analysis-of-variance

3 total views
0 total downloads
1 views this month
0 downloads this month